World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Topology and Analysis cover

Volume 14, Issue 03 (September 2022)

No Access
A nonlinear Lazarev–Lieb theorem: L2L2-orthogonality via motion planning
  • Pages:569–585

https://doi.org/10.1142/S1793525321500060

No Access
Metric thickenings and group actions
  • Pages:587–613

https://doi.org/10.1142/S1793525320500569

No Access
A Poisson transform adapted to the Rumin complex
  • Pages:615–653

https://doi.org/10.1142/S1793525320500570

No Access
Bridge trisections in rational surfaces
  • Pages:655–708

https://doi.org/10.1142/S1793525321500047

No Access
Q-Series and quantum spin networks
  • Pages:709–727

https://doi.org/10.1142/S1793525321500163

No Access
Matrix group actions on product of spheres
  • Pages:729–747

https://doi.org/10.1142/S1793525321500072

No Access
Thickness of skeletons of arithmetic hyperbolic orbifolds
  • Pages:749–765

https://doi.org/10.1142/S1793525321500321

No Access
Banach–Mazur stability of von Neumann algebras
  • Pages:767–792

https://doi.org/10.1142/S1793525321500151